# SDR DL757021454

- Difficulty date: December 17, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Part number: 012N88883
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF PYLON MOD EO 6-70332-3AD, HOLE NR 2 IN LEFT WING SUPPORT FITTING HAD DAMAGE THAT REQUIRED REMOVAL PRIOR TO FASTENER INSTALLATION.  REPAIRED PER ER/A 389426-14AD.  REPAIR OVERSIZED HOLE, INSTALLED FREEZE PLUG, AND INSTALLED EO FASTENER.
